# SDR UPS04842156

- Difficulty date: February 29, 2004
- Submitted: April 16, 2004
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- Aircraft time: 60,474 hours, 24,907 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 3898405
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 AFT ACCESSORY COMPT AT STA 1545 STR 26R INSIDE AND OUTSIDE OF LONGERON HAS CORROSION.  REMOVED DAMAGED SECTION IAW DC8 SRM 51-1-21.  RECEIVED NEW LONGERON SECTION.  LOCATED AND DRILLED NEW LONGERON SECTION AND SPLICE IAW DC8 SRM 51-1-24.  INSTALLED LONGERON AND SPLICE IAW DC8 SRM 51-1-20D.
